Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 516, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2011, 5:01 PM CDT for 6 counties in Oklahoma. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2011, 5:01 PM CDT (22:01 UTC)
- Expired
- Aug 12, 2011, 6:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 36 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 5:10 PM CDT | TSTM WND GST 60 | Tahlequah, OK | GUSTS TO 60 AND HIGHER ALONG OUTFLOW GUST FRONT AHEAD OF THUNDERSTORMS. |
| Aug 12, 5:30 PM CDT | TSTM WND DMG | Tahlequah, OK | TREE BLOWN OVER ONTO MOBILE HOME ON WEST SIDE OF CITY. POWER LINE REPORTED DOWNED ON EAST SIDE. TIME APPROXIMATE. |
| Aug 12, 5:45 PM CDT | HAIL 1 | 2 W Tahlequah, OK | |
| Aug 12, 5:50 PM CDT | TSTM WND DMG | Tahlequah, OK | TREE DOWNED ON MOBILE HOME. MULTIPLE 8-12 INCH DIAMETER TREES FALLEN AROUND TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:16 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
039
WUUS54 KTSA 122201
SVRTSA
OKC001-021-041-097-131-145-122300-
/O.NEW.KTSA.SV.W.0516.110812T2201Z-110812T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 600 PM CDT
* AT 459 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF COLCORD TO 3 MILES SOUTHWEST OF
LOCUST GROVE TO 4 MILES NORTHWEST OF VERDIGRIS...MOVING SOUTH AT 25
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
VERDIGRIS...LEACH...COLCORD...TWIN OAKS...CATOOSA...INOLA...
KANSAS...OAKS...PEGGS...WEST SILOAM SPRINGS...SCRAPER...HULBERT...
WATTS...ONETA...WAGONER...TAHLEQUAH...PROCTOR...COWETA...ELDON...
CHRISTIE...WESTVILLE...OKAY AND BARON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3587 9451 3578 9510 3579 9513 3581 9513
3581 9525 3592 9573 3616 9576 3616 9577
3638 9581 3634 9524 3644 9462
TIME...MOT...LOC 2201Z 350DEG 22KT 3634 9463 3616 9520
3627 9573
$$2 follow-up statements
998
WWUS54 KTSA 122224
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT FRI AUG 12 2011
OKC001-021-041-097-131-145-122300-
/O.CON.KTSA.SV.W.0516.000000T0000Z-110812T2300Z/
CHEROKEE OK-DELAWARE OK-MAYES OK-ROGERS OK-WAGONER OK-ADAIR OK-
524 PM CDT FRI AUG 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHERN ADAIR...WAGONER...SOUTHERN ROGERS...SOUTHERN MAYES...
SOUTHERN DELAWARE AND CHEROKEE COUNTIES...
AT 520 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST SILOAM SPRINGS TO TAHLEQUAH TO ONETA...MOVING
SOUTH AT 25 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ONETA...
WATTS...BALLARD...HULBERT...WAGONER...TAHLEQUAH...PROCTOR...ELDON...
COWETA...SEQUOYAH STATE PARK...CHRISTIE...WESTVILLE...OKAY...REDBIRD
AND BARON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3632 9460 3587 9451 3578 9510 3579 9513
3581 9513 3581 9526 3592 9573 3621 9578
3621 9508
TIME...MOT...LOC 2225Z 350DEG 22KT 3614 9455 3594 9500
3604 9570
$$138
WWUS54 KTSA 122247
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT FRI AUG 12 2011
OKC041-097-131-122256-
/O.CAN.KTSA.SV.W.0516.000000T0000Z-110812T2300Z/
DELAWARE OK-MAYES OK-ROGERS OK-
547 PM CDT FRI AUG 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROGERS...SOUTHERN
MAYES AND SOUTHERN DELAWARE COUNTIES IS CANCELLED...
LAT...LON 3587 9451 3578 9510 3579 9513 3581 9513
3581 9527 3592 9573 3607 9576 3607 9512
3616 9511 3616 9457
TIME...MOT...LOC 2246Z 350DEG 22KT 3601 9452 3581 9497
3591 9567
$$
OKC001-021-145-122300-
/O.CON.KTSA.SV.W.0516.000000T0000Z-110812T2300Z/
CHEROKEE OK-WAGONER OK-ADAIR OK-
547 PM CDT FRI AUG 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHERN ADAIR...WAGONER AND CHEROKEE COUNTIES...
AT 544 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTVILLE TO 6 MILES SOUTH OF TAHLEQUAH TO
COWETA...MOVING SOUTH AT 25 MPH. THE STRONGEST STORMS WITHIN THIS
LINE WITH THE HIGHEST SEVERE WEATHER POTENTIAL WERE LOCATED NEAR
WAGONER AND NEAR TAHLEQUAH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM
INCLUDE...OKAY...REDBIRD...PORTER...WAGONER...TAHLEQUAH...AND BARON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3587 9451 3578 9510 3579 9513 3581 9513
3581 9527 3592 9573 3607 9576 3607 9512
3616 9511 3616 9457
TIME...MOT...LOC 2246Z 350DEG 22KT 3601 9452 3581 9497
3591 9567
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 4:05 PM CDT, 56 minutes earlier.
Area forecast discussion, Aug 12, 4:05 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT FRI AUG 12 2011
.DISCUSSION...
A COUPLE OF OUTFLOW BOUNDARIES ARE PROVIDING THE FOCUS FOR
THUNDERSTORM DEVELOPMENT ACROSS THE AREA THIS AFTERNOON. IN
ADDITION...SCATTERED STORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL
OKLAHOMA TO THE NORTHEAST OF A WEAK UPPER LEVEL LOW OVER WEST
TEXAS.
THE MOST WIDESPREAD SEVERE WEATHER THIS EVENING IS EXPECTED TO
EVOLVE FROM THE JUST DEVELOPING STORMS BETWEEN GREAT BEND AND
DODGE CITY KANSAS. THESE STORMS ARE LIKELY TO ORGANIZE INTO A
COMPLEX AS THEY MOVE SOUTHEAST INTO A VERY HOT UNSTABLE AIRMASS
THAT RESIDES ACROSS SOUTHWEST KANSAS AND WESTERN...CENTRAL AND
SOUTHEAST OKLAHOMA. DAMAGING WIND POTENTIAL WILL BE HIGH WITH THIS
COMPLEX AND LARGE HAIL WILL ALSO BE A POSSIBILITY. IT WILL LIKELY BE
MID TO LATE EVENING THOUGH BEFORE THESE STORMS AFFECT SOUTHEAST
OKLAHOMA.
A SEVERE WEATHER THREAT ALSO EXISTS WITH THE STORMS FURTHER NORTH
THAT WILL CONTINUE TO AFFECT NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS THROUGH THIS EVENING BUT MORE MARGINAL SEVERE WEATHER
EVENTS ARE EXPECTED WITH THESE STORMS AS SURFACE BASED INSTABILITY
IS MORE LIMITED NORTH OF THE OUTFLOW BOUNDARIES.
THE ACTUAL COLD FRONT WILL NOT MOVE ACROSS THE AREA UNTIL SATURDAY
SO WILL LEAVE LOW POPS IN THE FORECAST. THE FRONT MAY NEVER CLEAR
SOUTHEAST OKLAHOMA SO ISOLATED STORMS CANNOT BE RULED OUT THERE
EVEN SUNDAY BUT COVERAGE LOOKS TO BE TOO LOW TO MENTION AT THIS
POINT IN TIME. THIS AREA WILL ALSO NEED TO BE MONITORED FOR
POTENTIAL HEAT HEADLINES OVER THE WEEKEND DEPENDING ON HOW FAR THE
COLD FRONT/OUTFLOW BOUNDARIES ADVANCE TONIGHT AND SATURDAY.
WILL KEEP THE FORECAST DRY NEXT WEEK ALTHOUGH AN ISOLATED STORM OR
TWO CANNOT BE RULED OUT MOST ANY DAY. THE UPPER RIDGE WILL BE
BUILDING BACK OVER THE AREA SO THE HEAT WILL BE RETURNING...BUT IT
WILL BE TEMPERED SOME BY CURRENT AND RECENT RAINFALL. THE ECMWF
DOES BRING A FRONTAL BOUNDARY THROUGH THE AREA AROUND MIDWEEK BUT
WILL NOT BITE ON THIS JUST YET AND WAIT TO SEE IF FUTURE RUNS SHOW
MORE CONSISTENCY IN THIS REGARD.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS EXCEPT
WENT COOLER FOR LOW TONIGHT DUE TO CONVECTIVE INFLUENCES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 93 70 93 / 60 20 10 10
FSM 71 95 72 95 / 50 20 10 10
MLC 71 95 72 95 / 40 20 10 10
BVO 68 92 66 92 / 60 20 10 10
FYV 67 88 65 88 / 60 20 10 10
BYV 67 87 65 87 / 60 20 10 10
MKO 71 94 70 94 / 40 20 10 10
MIO 67 90 65 90 / 60 20 10 10
F10 70 94 71 94 / 50 20 10 10
HHW 72 97 74 97 / 40 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ053-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ029.
&&
SHORT TERM...21
LONG TERM....05
PLATEHazardous weather outlook, Aug 12, 4:59 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 459 PM CDT FRI AUG 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 459 PM CDT FRI AUG 12 2011 ...STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS WITH STRONG TO POSSIBLY SEVERE THUNDERSTORMS CONTINUE TO PUSH ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. SOME OF THE STRONGER THUNDERSTORMS HAVE PRODUCED LOCALLY HEAVY RAINFALL WITH A POTENTIAL FLASH FLOOD THREAT AND ALSO GUSTY WINDS UP AROUND 50 MPH. LOCALLY HEAVY RAINFALL ALONG WITH A SEVERE WEATHER THREAT WILL REMAIN WITH THIS ACTIVITY AS ALL MODES OF SEVERE WEATHER COULD BE POSSIBLE. THESE CONDITIONS WILL REMAIN FAVORABLE THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS AS ANOTHER THUNDERSTORM COMPLEX DEVELOPS TO THE NORTHWEST AND PUSHES TOWARD THE REGION. ACROSS SOUTHEAST OKLAHOMA...SOUTH OF THE SHOWERS AND THUNDERSTORMS...TEMPERATURES HAVE BEEN ABLE TO CLIMB UP TO AROUND 100 DEGREES WITH HEAT INDICES AROUND 106 DEGREES. THESE HOT CONDITIONS HAVE ALLOWED FOR A LIMITED FIRE WEATHER DANGER TO DEVELOP...MAINLY ALONG AND SOUTH OF A BURBANK TO FORT SMITH LINE. THE HOT TEMPERATURES AND FIRE DANGERS SHOULD DECREASE THIS EVENING AS RELATIVE HUMIDITY VALUES INCREASE AND CHANCES FOR SHOWERS AND THUNDERSTORMS SPREAD OVER REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. WEDNESDAY AND THURSDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL REMAIN POSSIBLE INTO SATURDAY AS A COLD FRONT PUSHES INTO THE REGION FROM THE NORTH. AHEAD OF THE FRONTAL BOUNDARY...DANGEROUS HEAT POTENTIAL WILL BE POSSIBLE AGAIN SATURDAY ACROSS FAR SOUTHEAST OKLAHOMA. DANGEROUS HEAT CONDITIONS WITH ELEVATED FIRE WEATHER DANGERS ARE EXPECTED TO RETURN TO THE REGION NEXT WEEK AS THE FRONTAL BOUNDARY RETREATS NORTHWARD AND A RIDGE OF HIGH PRESSURE ALOFT DEVELOPS OVER THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 12, 12:11 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT FRI AUG 12 2011
OKZ061-062-121745-
MAYES OK-ROGERS OK-
1211 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
MAYES AND EASTERN ROGERS
AT 1211 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF ADAIR TO 4 MILES SOUTHWEST OF ADAIR TO
8 MILES WEST OF CHOUTEAU...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...PRYOR...CHOUTEAU...
SALINA...STRANG...ADAIR...SNOWDALE STATE PARK AND SPAVINAW STATE
PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...BUT VERY
HEAVY RAIN...AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3651 9519 3636 9505 3615 9524 3621 9553
3638 9541 3651 9549
TIME...MOT...LOC 1711Z 276DEG 24KT 3648 9541 3638 9529
3622 9546Special weather statement, Aug 12, 12:56 PM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT FRI AUG 12 2011
OKZ061-062-121900-
MAYES OK-ROGERS OK-
1256 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
MAYES AND CENTRAL ROGERS
AT 1256 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF CLAREMORE TO 3 MILES SOUTHEAST OF
SALINA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CLAREMORE...TIAWAH...FOYIL...OOLOGAH...
BUSHYHEAD...PRYOR...LOCUST GROVE...ROSE...SALINA...SPAVINAW...
STRANG...ADAIR...SNOWDALE STATE PARK AND SPAVINAW STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3643 9500 3616 9501 3627 9579 3653 9569
TIME...MOT...LOC 1756Z 262DEG 15KT 3636 9564 3628 9509Special weather statement, Aug 12, 1:40 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
140 PM CDT FRI AUG 12 2011
OKZ061>063-121945-
DELAWARE OK-MAYES OK-ROGERS OK-
140 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...CENTRAL MAYES AND EASTERN ROGERS
AT 140 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF PRYOR TO 3 MILES NORTHEAST OF
CHOUTEAU...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PRYOR...CHOUTEAU...LOCUST GROVE...
ROSE...SALINA AND SNOWDALE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3639 9500 3616 9497 3616 9538 3639 9567
TIME...MOT...LOC 1840Z 288DEG 17KT 3634 9552 3622 9529Local storm report, Aug 12, 2:28 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
228 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD PRYOR 36.31N 95.32W
08/12/2011 MAYES OK LAW ENFORCEMENT
SOUTH ELLIOT ROAD FLOODED AND BLOCKED OFF. FLOODED ROADS
NEAR HIGHWAY 69 AND 20 INTERSECTION.
0215 PM FLASH FLOOD PRYOR 36.31N 95.32W
08/12/2011 MAYES OK EMERGENCY MNGR
WIDESPREAD STREET AND CREEK FLOODING IN AND AROUND PRYOR.
SEVERAL ROADS CLOSED.
&&
SAASpecial weather statement, Aug 12, 3:23 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT FRI AUG 12 2011
OKZ066-070-071-122115-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
323 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE
AT 323 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF ERAM...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MORRIS...ERAM...HITCHITA...COUNCIL HILL...
OKTAHA...WAINWRIGHT...BOYNTON AND TAFT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3579 9549 3558 9540 3548 9584 3565 9591
TIME...MOT...LOC 2023Z 252DEG 20KT 3560 9577Special weather statement, Aug 12, 4:34 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT FRI AUG 12 2011
OKZ054-060>062-064-067-068-122215-
CHEROKEE OK-CREEK OK-MAYES OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
434 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN MAYES...SOUTHEASTERN OSAGE...
SOUTHERN ROGERS...TULSA AND WAGONER
AT 430 PM CDT...THE LEADING EDGE OF THUNDERSTORM OUTFLOW WIND WAS
LOCATED ALONG A LINE FROM OAKS TO INOLA TO HOMINY...MOVING SOUTH AT
ABOUT 30 MPH. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED BEHIND THE
BOUNDARY AS IT CONTINUES TO MOVE SOUTH ACROSS THE ADVISORY AREA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3631 9628 3617 9558 3616 9480 3580 9481
3586 9566 3586 9620 3622 9625
TIME...MOT...LOC 2130Z 352DEG 29KT 3626 9604 3619 9553
3618 9493
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:25 AM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 15 more | 16 hr |
| Aug 12, 8:00 AM CDT | Special Weather Statement | TSA | Osage | 30 min |
| Aug 12, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 21 min |
| Aug 12, 11:54 AM CDT | Special Weather Statement | TSA | Mayes | 36 min |
| Aug 12, 12:11 PM CDT | Special Weather Statement | TSA | Mayes | 34 min |
| Aug 12, 12:50 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes, Rogers | 115 min |
| Aug 12, 12:56 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 64 min |
| Aug 12, 1:22 PM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 2 hr |
| Aug 12, 1:40 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 65 min |
| Aug 12, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 22 min |
| Aug 12, 3:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 44 min |
| Aug 12, 3:23 PM CDT | Special Weather Statement | TSA | Muskogee | 52 min |
| Aug 12, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 60 min |
| Aug 12, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers | 63 min |
| Aug 12, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 27 min |
| Aug 12, 4:34 PM CDT | Special Weather Statement | TSA | Cherokee, Tulsa, Wagoner | 41 min |
| Aug 12, 5:14 PM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 4 hr |
| Aug 12, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah, Wagoner | 60 min |
| Aug 12, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 14 min |
| Aug 12, 6:47 PM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| Aug 12, 6:49 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.